# SDR 2010FA0001135

- Difficulty date: August 18, 2010
- Submitted: October 25, 2010
- Operation: General aviation
- Aircraft: N1203W
- Make and model: Cessna 310R
- Aircraft serial: 310R2106
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6291718
- Condition: Cracked
- Location: Nr 4
- Part time: 734 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(WS9R) CYLINDER CRACKED FROM INJECTOR PORT TO SPARK PLUG BOSS.
